Aa
Aa
A
A
A
Close
Avatar universal

weres my love gone

im fustrated.. with how flat and emotionly blunnted i am. have have two children 6 and 7 and since taking sertraline 4 months ago i cant feel love for my kids and for a mom it is the realy bothering me, im confused to weather its the med or due to major deprestion cause bith can cause apathy and anhedoia. i do know i would love to cry because how i feel but i cant. i need theses feelings back i feel so empty.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Don't give up hope honey. You either need to change your meds or get a different dose. Call your family in and explain what's going on and how they could help you. I hope it gets better. Love to you and your loved ones.
Helpful - 0
1291268 tn?1274810922
I agree with iAm above.  It could be your dosage of medication, either too much or too little.
Sometimes Antidepressants 'block' our emotions, ALL of them not just the negative ones we want to be rid of. Initially we don't mind it because we're glad to loss the negative feelings we were dealing with and feeling nothing is much better then where we were.
Talk to your doctor about this.  It may be that a decrease in your dosage is worth a try at this point.   Take care!
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.